# SDR REXA2021062900419

- Difficulty date: May 20, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177271
- Condition: Chafed
- Location: Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT HANDRAIL BRACKETS CHAFFED ON OUTER EDGES.  LOCATED, DRILLED AND INSTALLED FWD AND AFT PAX DOOR HANDRAIL RETAINING BRACKETS P/N 601R317727-1 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND SRM 57-42-21-001-001-A01.
